On Characterization of Absolutely Continuous Measures on Locally Compact Spaces.
Monatshefte für Mathematik, Tome 77 (1973), pp. 206-210
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1973__77_177643,
author = {Lawrence Gluck},
title = {On {Characterization} of {Absolutely} {Continuous} {Measures} on {Locally} {Compact} {Spaces.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {206--210},
year = {1973},
volume = {77},
zbl = {0272.28003},
url = {http://geodesic.mathdoc.fr/item/MOMA_1973__77_177643/}
}
Lawrence Gluck. On Characterization of Absolutely Continuous Measures on Locally Compact Spaces.. Monatshefte für Mathematik, Tome 77 (1973), pp. 206-210. http://geodesic.mathdoc.fr/item/MOMA_1973__77_177643/